# SDR ABXA9900808

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3914025502N
- Condition: Cracked
- Location: Cargo Bay
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL FITTING CRACKED IN UPPER AFT CORNER OF AFT LOWER CARGO DOOR.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
